RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 26, выпуск 1, страницы 144–152 (Mi adm677)  

RESEARCH ARTICLE

Type conditions of stable range for identification of qualitative generalized classes of rings

Bohdan Zabavsky

Department of Mechanics and Mathematics, Ivan Franko National University of L'viv, Lviv, Ukraine

Аннотация: This article deals mostly with the following question: when the classical ring of quotients of a commutative ring is a ring of stable range 1? We introduce the concepts of a ring of (von Neumann) regular range 1, a ring of semihereditary range 1, a ring of regular range 1, a semihereditary local ring, a regular local ring. We find relationships between the introduced classes of rings and known ones, in particular, it is established that a commutative indecomposable almost clean ring is a regular local ring. Any commutative ring of idempotent regular range 1 is an almost clean ring. It is shown that any commutative indecomposable almost clean Bezout ring is an Hermite ring, any commutative semihereditary ring is a ring of idempotent regular range 1. The classical ring of quotients of a commutative Bezout ring $Q_{Cl}(R)$ is a (von Neumann) regular local ring if and only if $R$ is a commutative semihereditary local ring.

Ключевые слова: Bezout ring, Hermite ring, elementary divisor ring, semihereditary ring, regular ring, neat ring, clean ring, stable range 1.

Полный текст: PDF файл (317 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 13F99, 06F20
Поступила в редакцию: 10.07.2017
Язык публикации: английский

Образец цитирования: Bohdan Zabavsky, “Type conditions of stable range for identification of qualitative generalized classes of rings”, Algebra Discrete Math., 26:1 (2018), 144–152

Цитирование в формате AMSBIB
\RBibitem{Zab18}
\by Bohdan~Zabavsky
\paper Type conditions of stable range for identification of qualitative generalized classes of rings
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 1
\pages 144--152
\mathnet{http://mi.mathnet.ru/adm677}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm677
  • http://mi.mathnet.ru/rus/adm/v26/i1/p144

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:57
    Полный текст:9
    Литература:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020